# SDR SWAA2022100649922

- Difficulty date: September 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26R WL153. MARKED / CUT AND REMOVED THE DAMAGED PART OF STRINGER 26R BETWEEN BS 500D+11' AND BS 540. AND UPDATED STEPS 2 AND 3; RECEIVED NEW REPLACEMENT STRINGER SECTION FROM O.S.S AFTER BEING FORMED AND FABRICATED FROM 7075T0 CLAD 0.045' LOT#1482747-1 ; HEATED TREATED TO T62 AND PENETRANT INSPECTED ON CUSTOMER RO # 882018-SWA ; AND FABRICATED NEW HUT SECTION SPLICE FROM EXTRUSION P/N BAC1498-117 LOT #1472651-1 ; LOCATED DRILLED AND APPLIED A CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIME;[06] VERIFIED CORRECTIVE ACTION ITEM 5. OKAY TO PRIME PARTS.;[07] APPLIED PRIMER TO ALL REPAIR PART AND REWORKED AREAS AT FCB S-36R BS 500D TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 ; OK TO INSTALL;[08] APPLIED PRIMER TO ALL REPAIR PART AND REWORKED AREAS AT FCB S-26R BS 500D TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 ; OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION ITEM 8. OKAY TO INSTALL REPAIR PARTS.;[10] INSTALLED ALL REPAIR PARTS AT FCB BETWEEN BS 500D AND BS 540 S-26R WL153 . APPLIED A FILLET SEAL AND CIC TO ALL REPAIR PARTS AND REWORKED AREAS IAW SRM 53-00-03-2R-1 REPAIR 1;[11] COMPLETED ALL STEPS;[12] VERIFIED STEPS 2; 3. VERIFIED CORRECTIVE ACTION #10. VERIFIED MEASUREMENTS.
